Alert archive / Alabama / River Flood Warnings in 2008

River Flood Warning 22, NWS Mobile, AL

August 25, 2008Mobile County, Alabama

NWS Mobile, AL issued this river flood warning at Aug 25, 2008, 9:08 AM CDT for Mobile County, Alabama. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2008, 9:08 AM CDT (14:08 UTC)
Expired
Aug 26, 2008, 12:38 AM CDT
In force
16 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

County Mobile County, AL

The radar

The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Sara at Saraland (SARA1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 251408
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
908 AM CDT MON AUG 25 2008



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

.HEAVY RAINFALL HAS FALLEN OVER THE AREA AND HAS CAUSED RISES ON THE BAYOU     
SARA. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC097-252245-
/O.NEW.KMOB.FL.W.0022.080825T1408Z-080825T2245Z/
/SARA1.1.ER.080825T1300Z.080825T1600Z.080825T1645Z.NO/
908 AM CDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU SARA AT SARALAND
* FROM THIS MORNING UNTIL THIS AFTERNOON
* AT 8AM MONDAY THE STAGE WAS...4.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 4.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 4.6 FEET BY LATE THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* AT 4.6 FEET...FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE 
  RAILROAD WHEN THE LEVEL NEARS 5 FEET.

$$
1 follow-up statement
000 
WGUS44 KMOB 251938
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
238 PM CDT MON AUG 25 2008



...OBSERVED FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING 
RIVERS IN ALABAMA...
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING 
RIVERS IN ALABAMA...
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC097-260538-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-080826T0538Z/
/SARA1.2.ER.080825T1300Z.080825T2100Z.080825T2338Z.NO/
238 PM CDT MON AUG 25 2008

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY......FORECAST 
FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES
FOR 
  THE BAYOU SARA AT SARALAND
* UNTIL LATE TONIGHT
* AT 02PM MONDAY THE STAGE WAS...5.1 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 4.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 5.7 FEET BY LATE THIS AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 5.0 FEET...STREET FLOODING BECOMES WIDESPREAD EAST OF THE RAILROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Aug 25, 6:00 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 25, 6:00 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON AUG 25 2008

.SHORT TERM TODAY AND TONIGHT...THE CENTER OF TROPICAL DEPRESSION
FAY LOCATED ABOUT 40 MILES SOUTHEAST OF JACKSON MISSISSIPPI WILL
GRADUALLY MOVE NORTHEAST THROUGH TONIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL OCCUR TODAY TO THE EAST OF THE CENTER (ACROSS OUR
ENTIRE CWA). CELL MOTION IN FAYS EASTERN RAIN BANDS OVER NORTHWEST
FLORIDA AND SOUTH CENTRAL AND SOUTHWEST ALABAMA WILL BE TO THE
NORTH...WHERE AN ISOLATED TORNADO THREAT WILL OCCUR WITH THE
STRONGER PULSING STORMS. TORNADO WATCH REMAINS IN EFFECT UNTIL 900
PM FOR OUR AL AND FL ZONES WHERE 0-1KM HELICITY VALUES BETWEEN 75
AND 150 M2/S2 AND SURFACE BASED CAPES BETWEEN 500 AND 1500 J/KG
EXISTS. TRAINING OF SHOWERS AND THUNDERSTORMS WILL RESULT IN
LOCALIZED FLOODING. IN ADDITION...TIDES WILL CONTINUE TO RUN ABOUT 2
TO 3 FEET ABOVE NORMAL TODAY DUE TO A STRONG SOUTH WIND...RESULTING
IN SOME MINOR COASTAL FLOODING. HIGH BREAKERS AT THE BEACHES WILL
ALSO CREATE A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT ALONG THE
SURF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...AND
MINOR BEACH EROSION. /22

&&

.LONG TERM TUESDAY THROUGH MONDAY...T.D. FAY WILL CONTINUE TO
SLOWLY MOVE NORTHEAST THROUGH MID WEEK. WILL KEEP AT LEAST LIKELY
POPS IN THE FORECAST THROUGH TUESDAY...TAPERING OFF TO SCATTERED ON
WEDNESDAY. THE REMAINDER OF THE FORECAST WILL MOSTLY BE DRY TO
ISOLATED COVERAGE. TEMPS WILL CONTINUE TO RUN NEAR NORMAL THROUGH
THE EXTENDED...BUT CLEARER SKIES WEDNESDAY NIGHT AND THURSDAY NIGHT
COULD ALLOW INLAND LOWS TO DIP ABOUT 3 TO 4 DEGREES BELOW NORMAL. /22

&&

.MARINE...THE BROAD CENTER OF TROPICAL DEPRESSION FAY REMAINS NEARLY
STATIONARY OVER SOUTH CENTRAL MISSISSIPPI. FAY WILL CONTINUE TO BRING
A STRONG SOUTHERLY WIND FLOW OF 20 TO 30 KNOTS TO THE COASTAL WATERS
THROUGH AT LEAST TUESDAY. WINDS AND SEAS WILL BE HIGHER IN AND NEAR
BANDS OF SHOWERS AND THUNDERSTORMS...WITH ISOLATED TORNADOES POSSIBLE
THIS MORNING. SEAS WILL CONTINUE TO BUILD TO 6 TO 9 FEET...AND TIDES
WILL RUN ABOUT 2 TO 3 FEET ABOVE NORMAL TODAY. /22

&&

.AVIATION 12Z TAF ISSUANCE...THE CENTER OF TROPICAL DEPRESSION FAY
LOCATED ABOUT 40 MILES SOUTHEAST OF JACKSON MISSISSIPPI WILL
GRADUALLY MOVE NORTHEAST THROUGH TONIGHT. THIS WILL RESULT IN MOSTLY
IFR CONDITIONS FOR CEILINGS THROUGH THE PERIOD...WITH PERIODS OF
MODERATE TO HEAVY RAIN. A SOUTHERLY WIND OF 15 TO 20 KNOTS WILL
PERSIST THROUGHOUT THE DAY...WITH OCCASIONAL GUSTY CROSS WINDS AT
SOME AIRPORT RUNWAYS...A LOW LEVEL WIND SHEAR. /22

&&

.FIRE WEATHER...TD FAY WILL CONTINUE TO SLOWLY WEAKEN AS IT MEANDERS
AROUND OVER SOUTHERN MISSISSIPPI INTO TUESDAY. RESULT IS STRONG
SOUTH TO SOUTHWESTERLY LOW LEVEL FLOW CREATING HIGH DISPERSIONS INTO
MONDAY NIGHT. BAND OF RAIN ARE EXPECTED TO SETUP OVER THE
AREA...BRINGING SOME AREAS HIGH AMOUNTS OF RAIN...WHILE OTHERS MAY
SEE VERY LITTLE. MID WEEK ON...EVERYTHING IS SHAPING UP TO RETURN TO
NORMAL. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      84  73  86  73 / 100  70  70  30
PENSACOLA   84  75  85  74 / 100  70  70  40
DESTIN      83  77  84  76 / 100  70  70  40
EVERGREEN   83  71  84  71 / 100  70  70  30
WAYNESBORO  83  70  87  69 / 100  60  50  30
CAMDEN      83  70  84  71 / 100  80  70  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING
     ZONES: MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Aug 25, 6:20 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
620 AM CDT MON AUG 25 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
620 AM CDT MON AUG 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

...ISOLATED TORNADOES POSSIBLE TODAY...
...HEAVY RAIN THREAT CONTINUES...
...COASTAL FLOODING POSSIBLE MOBILE BAY REGION THIS MORNING...
...HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES...

A STRONG FEEDER BAND ASSOCIATED WITH TROPICAL DEPRESSION FAY WILL
CONTINUE TO SPREAD SHOWERS AND THUNDERSTORMS ACROSS MUCH OF
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH MOST OF
THE DAY TODAY...ESPECIALLY THIS MORNING. THE ENTIRE BAND OF SHOWERS
AND STORMS WILL BE MOVING EAST AT 10 TO 15 MPH ACROSS SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE...BUT HAS ALREADY MOVED
EAST OF INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI. INDIVIDUAL
STRONG STORMS WITHIN THE FEEDER BAND WILL BE MOVING NORTH AT 30 TO
35 MPH. ANY OF THE STRONGER STORMS WILL WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 35 TO 45 MPH...AS WELL AS SHORT LIVED TORNADOES. A
TORNADO WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH 900 AM THIS MORNING.

HEAVY RAINFALL IS ALSO LIKELY TODAY. PARTS OF MOBILE AND BALDWIN
COUNTIES RECEIVED UP TO 3 INCHES OF RAINFALL BETWEEN MIDNIGHT AND
500 AM THIS MORNING...AND AN ADDITIONAL 2 TO 4 INCHES IS POSSIBLE
ACROSS THOSE SAME AREAS...WHERE A FLASH FLOOD WARNING IS IN EFFECT.
MUCH OF THE REMAINDER OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE WILL LIKELY RECEIVE 2 TO 4 INCHES OF RAINFALL TODAY.
RAINFALL ACROSS SOUTHEAST MISSISSIPPI WILL GENERALLY BE AROUND 1
INCH TODAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS
EVENING...AND ADDITIONAL FLASH FLOOD WARNINGS WILL BE POSSIBLE.

TIDES ARE RUNNING 3 TO 4 FEET ABOVE NORMAL THIS MORNING ALONG
COASTAL SECTIONS OF MOBILE BAY...AND COASTAL FLOODING IS OCCURRING.
THE HIGHWAY 90/98 CAUSEWAY IS REPORTED TO BE UNDER WATER. SOME
FLOODING HAS ALSO BEEN REPORTED ALONG THE TIDAL CREEKS OFF NORTHERN
MOBILE BAY...INCLUDING BAYOU SARA.

OFFSHORE...MARINERS WILL EXPERIENCE HAZARDOUS CONDITIONS WITH WINDS
20 TO 30 KNOTS AND HIGH SEAS...UP TO 8 FEET. DANGEROUS RIP CURRENTS
CAN BE EXPECTED ALONG AREA GULF BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE RISK OF DANGEROUS RIP CURRENTS CONTINUES FOR AREA BEACHES ON
TUESDAY.

THE LATEST GUIDANCE SUGGESTS THAT FAYS REMNANT LOW WILL DRIFT TOWARD
THE NORTHEAST ON TUESDAY...WHICH WILL SHIFT THE THREAT FOR HEAVY
RAIN ON THE EAST SIDE OF THE CIRCULATION FURTHER EAST ACROSS CENTRAL
ALABAMA ON TUESDAY...THEN CONTINUE TO LIFT NORTHEAST AWAY FROM THE
REGION DURING THE MIDDLE AND LATE PART OF THE WEEK. WITH THIS...THE
HEAVY RAINFALL ASSOCIATED WITH FAY WILL FINALLY END ACROSS THE BY
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER OPERATIONS MAY BE REQUIRED TODAY DUE TO THE THREAT OF
ISOLATED TORNADOES AND HEAVY RAINFALL.

In the hours before

Local storm report, Aug 25, 7:36 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
736 AM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     HIGHLAND HOME           31.95N 86.31W
08/25/2008                   CRENSHAW           AL   EMERGENCY MNGR

            TREES DOWN

&&

GARYB
Special weather statement, Aug 25, 8:14 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
814 AM CDT MON AUG 25 2008

ALZ061>064-251400-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
814 AM CDT MON AUG 25 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE
COUNTIES...

AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR HURRICANE TO NEAR FORT
MORGAN...MOVING EAST AT 36 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WHITEHOUSE FORKS...MALBIS...BAY MINETTE...TURKEY BRANCH...CARNEY...
SILVERHILL AND ROBERTSDALE THROUGH 900 AM CDT.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN
A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 10:39 PM CDTSpecial Marine WarningMOB111 min
Aug 24, 11:58 PM CDTFlash Flood WarningMOBBaldwin, Mobile5 hr
Aug 25, 12:38 AM CDTSpecial Marine WarningMOB112 min
Aug 25, 1:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
Aug 25, 1:49 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Monroe56 min
Aug 25, 1:59 AM CDTTornado WarningMOBBaldwin46 min
Aug 25, 2:27 AM CDTTornado WarningMOBBaldwin18 min
Aug 25, 2:40 AM CDTSpecial Marine WarningMOB110 min
Aug 25, 3:02 AM CDTTornado WarningMOBBaldwin, Clarke, Monroe20 min
Aug 25, 3:43 AM CDTTornado WarningMOBConecuh, Escambia14 min
Aug 25, 4:10 AM CDTTornado WarningMOBMonroe50 min
Aug 25, 4:28 AM CDTTornado WarningMOBCovington47 min
Aug 25, 4:31 AM CDTSpecial Marine WarningMOB104 min
Aug 25, 4:58 AM CDTTornado WarningMOBCovington47 min
Aug 25, 5:07 AM CDTCoastal Flood WarningMOB12 hr
Aug 25, 5:20 AM CDTTornado WarningMOBWashington40 min
Aug 25, 5:23 AM CDTTornado WarningMOBCovington52 min
Aug 25, 5:34 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Aug 25, 5:40 AM CDTTornado WarningMOBCovington50 min
Aug 25, 5:57 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw63 min
Aug 25, 6:14 AM CDTSpecial Marine WarningMOB91 min
Aug 25, 6:17 AM CDTSpecial Marine WarningMOB118 min
Aug 25, 6:28 AM CDTTornado WarningMOBCovington32 min
Aug 25, 6:32 AM CDTTornado WarningMOBCrenshaw43 min
Aug 25, 6:39 AM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw51 min
Aug 25, 6:46 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw44 min
Aug 25, 7:24 AM CDTSevere Thunderstorm WarningMOBMobile51 min
Aug 25, 7:31 AM CDTSevere Thunderstorm WarningMOBCrenshaw44 min
Aug 25, 8:06 AM CDTSpecial Marine WarningMOB114 min
Aug 25, 8:23 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Aug 25, 9:49 AM CDTSevere Thunderstorm WarningMOBEscambia41 min
Aug 25, 10:04 AM CDTSpecial Marine WarningMOB86 min
Aug 25, 10:30 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia45 min
Aug 25, 11:27 AM CDTSpecial Marine WarningMOB48 min
Aug 25, 12:08 PM CDTCoastal Flood WatchMOB15 hr
Aug 25, 12:21 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw39 min
Aug 25, 12:42 PM CDTTornado WarningMOBCovington, Crenshaw33 min
Aug 25, 1:12 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw23 min
Aug 25, 1:16 PM CDTSevere Thunderstorm WarningMOBCrenshaw44 min
Aug 25, 1:18 PM CDTFlash Flood WarningMOBCrenshaw3 hr
Aug 25, 5:11 PM CDTTornado WarningMOBButler, Conecuh, Covington34 min
Aug 25, 5:42 PM CDTTornado WarningMOBButler, Covington, Crenshaw25 min

Nearby

River Flood Warnings in Alabama, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.